# SDR SWAA2022021556389

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 49,276 hours, 28,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A298213
- Condition: Elongated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E AT APPROX. ORSS 271 HAS ELONGATED HOLES IN WEB P/N 115A2982-13 / REMOVED & REPLACED WEB P/N 115A2982-13 IAW SRM 51-40-02-0G-0 STEP 4; SRM 51-40-03-0G-0 FIG 1; SOPM 20-50-01 & DWG 115A2930 REV A
